MathSciNet Relay Station
MathSciNet bibliographic data
MR2097399 (2005f:32065) 32W05 (32A26 32F18 32T25)
Hefer, Torsten Extremal bases and Hölder estimates for $\overline\partial$ on convex domains of finite type. Michigan Math. J. 52 (2004), no. 3, 573–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement